Switching From Loestrin 24 Fe To Minastrin

4 Replies Updated



Conversation Starter

Funmomof2 Says:
via mobile

I am 39 and Have been on loEstrin 24 Fe for many years to now find out that it's no longer being made and was being switched to Minastrin 24 Fe. After being on this pill almost 3 wks, I have been an emotional hot mess , I cry for no reason at all , have gained weight , have had massive headaches, my boobs feel a lot fuller and bigger , stomach tenderness and cramping. Trying to figure out what to have my doctor switch me to ... Help lol



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Funmomof2! How are you doing? I'm so sorry about the problems you're having.

It sounds like your just getting a bad hormonal balance from the Minastrin, from the symptoms you list, it's most likely too much estrogen.

Your should be able to suggest one you can switch to that has a lower amount of it and will be closer to the LoEstrin. If they really want you to have the extra iron a few days a month, then just ask about taking an iron supplement on your own.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?      0  
2
neighbor24 Says:

I have been reading around and found out that Lomedia 24 Fe is the generic version of Loestrin 24 Fe and just came out this January 2014

REPLYSHAREREPORT
Was this helpful?      0  
3
megan Says:
via mobile

Have you been checked for endometrisis?

REPLYSHAREREPORT
Was this helpful?      0  
4
lil mama Says:
via mobile

Going nuts lol I switch from loestrin to minastrin because of the spotting and break through bleeding but still bleeding when is it going yo stop and do the four brown pills help it stop also

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Switching from loestrin 24 fe to lomedia
I am one of the customers unhappy with the discontinuation of Loestrin 24 Fe. I saw so many negative reviews with those ... 63 replies
Switching to minastrin 24 fe
I have been on loestrin 24fe for about 8 years now. I loved it. No period and no problems with weight gain. Now that I h... 1 reply
Switching from minastrin to mibelas
I've been taking minastrin for about four years now. I was forced to switch over to the generic brand, mibelas. I ha... 37 replies
Lo loestrin fe missed period after switching brands
I have been on the birth control aubra for 5 months and usually bled during my 7 day placebo week. However I recently ch... 1 reply
switching from effexor to Prozac
My doctor has me switching from effexor to prozac which I am in total agreement with but the symptoms I am having are ho... 2 replies
Switching from Brentillix to Effexor (generic)
I've been on brentillix for about 3 weeks. It HSS been a God send, up until about a week ago. I woke up with s sever... 1 reply
switching from butrans patch to fentanyl
I have been on the butrans 20 mcg patch for 3 months and am getting ready to switch to the fentanyl 25 mcg patch. Will I... 2 replies
Switching from Lexapro to Trintellix and feeling agitated
Hello. I have been on Lexapro 20mg since July. At my last check up my blood pressure was extremely high and I had gained... 1 reply
would switching from fenofibrate to atorvastatin produce the same effect on my cholestorol
I am currently taking fenofibrate. I just switched jobs and my prescription coverage won't take effect for another m... 1 reply
Side effects after switching from Xarelto to Eliquis
Since switching from xarelto to eliquis two years ago, I have been experiencing extreme bouts of sluggishness, itching a... 12 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 16 March 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA